MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. TUFTEX EMBOLECTOMY CATHETER
Catalog Number 1601-28
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded and therefore not available for direct investigation.Balloon rupture is an inherent risk associated with the use of this product.It is possible that procedural factors/anatomical features such as calcification, or plaque caused/contributed to the reported issue.As stated in the instructions for use (ifu): "as with all catheterization procedures, complications may occur.These may include, but are not limited to infection, local hematomas, intimal disruption, arterial dissection, perforation and rupture, hemorrhage, arterial thrombosis, distal emboli of blood clots or arteriosclerotic plaque, air embolus, aneurysms, arterial spasms, arteriovenous fistula formation, balloon rupture, or tip separation with fragmentation and distal embolization.The history record for the device was reviewed.No issues were identified during manufacturing or packaging that would have caused or contributed to the reported event.Additionally, no other complaints of a similar nature have been received for devices from this lot.
 
Event or Problem Description
It was reported that the tuftex slc balloon ruptured in a patient's vessel during a procedure.No patient injury was reported.

Brand Name
TUFTEX EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key23654269
Report Number1220948-2025-00210
Device Sequence Number4903218
Product Code DXE
UDI-Device Identifier00840663100453
UDI-Public(01)00840663100453(11)231005(17)290928(10)XSL1625(91)1601-28
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1601-28
Device Lot NumberXSL1625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown